On **gs- Homeomorphism In Topological Spaces

AUTHOR AND
AFFILIATION

MANOJ GARG (garg_manoj1972@yahoo.co.in)
P. G. Department and Research Centre of Mathematics, Nehru Degree College, Chhibramau, Kannauj, U.P. (India)

KEYWORDS:

**gs-closed maps, *gs-homeomorphisms, **gs*-homeomorphisms, 2000 Mathematics Subject Classification: Primary 54a05, Secondary 54c08

Issue Date:

July, 2017

Pages:

270-275

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.7

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/290705

ABSTRACT:

In this paper we introduce a new class of closed maps namely **gs-closed maps which settled in between the class of *gs-closed maps18 and the class of gs-closed maps8. We also introduce and study new class of homeomorphisms called **gs-homeomorphisms and **gs*-homeomorphisms. Further we show that the set of all **gs*-homeomorphisms form a group under the operation composition of maps.

Copy the following to cite this Article:

M. Garg, “On **gs- Homeomorphism In Topological Spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 7, Page Number 270-275, 2017


Copy the following to cite this URL:

M. Garg, “On **gs- Homeomorphism In Topological Spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 7, Page Number 270-275, 2017

Available from: http://www.ultrascientist.org/paper/822/on-gs-homeomorphism-in-topological-spaces


In this paper we introduce a new class of closed maps namely **gs-closed maps which settled in between the class of *gs-closed maps18 and the class of gs-closed maps8. We also introduce and study new class of homeomorphisms called **gs-homeomorphisms and **gs*-homeomorphisms. Further we show that the set of all **gs*-homeomorphisms form a group under the operation composition of maps.